Différents types de martingales à deux indices

David Nualart

Séminaire de probabilités de Strasbourg (1983)

  • Volume: 17, page 398-417

How to cite


Nualart, David. "Différents types de martingales à deux indices." Séminaire de probabilités de Strasbourg 17 (1983): 398-417. <http://eudml.org/doc/113457>.

author = {Nualart, David},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {two parameter martingales},
language = {fre},
pages = {398-417},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Différents types de martingales à deux indices},
url = {http://eudml.org/doc/113457},
volume = {17},
year = {1983},

AU - Nualart, David
TI - Différents types de martingales à deux indices
JO - Séminaire de probabilités de Strasbourg
PY - 1983
PB - Springer - Lecture Notes in Mathematics
VL - 17
SP - 398
EP - 417
LA - fre
KW - two parameter martingales
UR - http://eudml.org/doc/113457
ER -


  1. Bakry, D.Sur la régularité des trajectoires des martingales à deux indices. ZfW. 50, 149-157 (1979). Zbl0419.60051MR551608
  2. Cairoli, R.Une inégalité pour martingales à indices multiples et ses applications. Lecture Notes in Math. 124, 1-27 (1970). Zbl0218.60045MR270424
  3. Cairoli, R.; Walsh, J.B.Stochastic integrals in the plane. Acta Math.134, 111-183 (1975). Zbl0334.60026MR420845
  4. Cairoli, R.; Walsh, J.B.Régions d'arrêt, localisations et prolongements de martingales. ZfW. 44, 279-306 (1978). Zbl0369.60043MR509203
  5. Chevalier, L.Martingales continues à deux paramètres. Bull. Sc. Math.106, 19-62 (1982). Zbl0493.60055MR654423
  6. Guyon, X.; Prum, B.Semi-martingales à indice dans R2. Thèse, Université de Paris-Sud (1980). Zbl0447.60041MR581535
  7. Merzbach, E.; Zakai, M.Predictable and dual predictable projections for two-parameter stochastic processes. ZfW. 53, 263-269 (1980). Zbl0437.60040MR586018
  8. Meyer, P.A.Théorie élémentaire des processus à deux indices. Lecture Notes in Math. 863, 1-39 (1981). Zbl0461.60072MR630303
  9. Nualart, D.Martingales à variation indépendante du chemin. Lecture Notes in Math. 863, 128-148 (1981). Zbl0458.60040MR630310
  10. Nualart, D.; Sanz, M.A singular stochastic integral equation. Proc. Amer Math. Soc. (1982). Zbl0505.60076MR663883
  11. Walsh, J.B.Martingales with a multidimensional parameter and stochastic integrals in the plane. Cours de 3e cycle, Paris VI (1977). 
  12. Walsh, J.B.Convergence and regularity of multiparameter strong martingales. ZfW. 46, 177-192 (1979). Zbl0395.60040MR516739
  13. Wong, E.; Zakai, M.Martingales and stochastic integrals for processes with a multidimensional parameter. ZfW. 29, 109-122 (1974). Zbl0282.60030MR370758
  14. Wong, E.; Zakai, M.Weak martingales and stochastic integrals in the plane. Ann. Prob.4, 570-587 (1976). Zbl0359.60053MR517927
  15. Zakai, M.Some classes of two-parameter martingales. Ann. Prob.9, 255-265 (1981). Zbl0462.60055MR606987

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.